Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Variational completeness for compact symmetric spaces


Author: Robert Hermann
Journal: Proc. Amer. Math. Soc. 11 (1960), 544-546
MSC: Primary 53.73; Secondary 22.70
MathSciNet review: 0124436
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.73, 22.70

Retrieve articles in all journals with MSC: 53.73, 22.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0124436-6
PII: S 0002-9939(1960)0124436-6
Article copyright: © Copyright 1960 American Mathematical Society